# SDR 03333665

- Difficulty date: November 29, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N665BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7534
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION, A LAVATORY SMOKE INDICATION WAS REPORTED BY THE FLIGHT CREW.  THE SMOKE DETECTOR WAS FOUND TO BE INOPERATIVE AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
